# SDR CA110608004

- Difficulty date: June 5, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Snias AS350BA
- Aircraft time: 7,964 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 0292005060
- Condition: Noisy
- Part time: 15,203 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(CAN) PILOT HEARD STRANGE NOISE THEN NOTICED NG INDICATOR BEING ERRATIC AND WAS FOLLOWED BUT WHAT HE THOUGHT WAS A FLAMEOUT.  ACFT SUBSEQUENTLY CRASHED INTO A LAKE.  FURTHER INFORMATION WILL BE PROVIDED AS INPECTION ADVANCES.
